# SDR F3LA201909300119

- Difficulty date: September 26, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N722FR
- Make and model: Airbus A321-211
- Aircraft serial: 8579
- Aircraft time: 2,933 hours, 1,223 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LP 1211147 ITEM 1 --- AVIONICS SMOKE DURING CLIMB- NO VISIBLE SMOKE . ECAM ONLY . AIR RETURN ATL . --- CORRCTIVE ACTION -- PLACED ON MEL 26-15-01A. CTRL# 1155117 DD 9-26-19
